# SDR SWAA2021050663387

- Difficulty date: April 11, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; SHIELD FWD OF CARGO DOOR CUTOUT CORRODED AT STA 767+3'; RBL 21; WL 155 / REMOVED CORROSION FROM UPPER SIDE OF SHIELD USING 10X GLASS IAW SRM 53-60-15-1A-1 STEP 2. MEASURED BLENDED AREA. ORIG 'T' .063'; LOSS .015' REMAIN .048'; FOUND OUT OF LIMITS. IAW SRM 53-60-15-01-1 FIG 103 DETAIL A. REMOVED AND REPLACED FLOOR SHIELD IAW B737-800 SRM 51-40-02-0G-0 AND DWG NO. 146A0081 REV: A. APPLIED CIC ON NEW PART IAW B737-800 AMM 51-21-91-620-802 P/N 146A8127-12
